# SDR DALA2023090607294

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2952872) CORROSION AT MULTIPLE CORROSION SPOTS ON FLOOR BEAM CLIP NUT HOLES STA 986,5 FROM RBL43 TO LBL12 WL 208. C/W ER/A 611282-14 REV ORIGINAL.
